# SDR 9708389155

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8914E
- Make and model: Doug DC-9-14
- Aircraft serial: 45831
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND SECOND FROM MOST FORWARD FLOOR PROXIMITY LIGHT INOPERAITVE.  REPAIRED WIRING, OPERATIONAL CHECK OK.
